# SDR C2XA04BT124

- Difficulty date: December 3, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 5,574 hours, 2,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR- CO3332, CREW REPORTED THAT THE EMERGENCY EXIT SIGN OVER THE WING IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INVERTER, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
